Posted by: nicole | 2009-08-26

feeling worse after treatment

I went to my gp with sore head/face, blocked ears, congested nose, tickle that developed into full blown cough. She said it was sinusitis that had developed into a secondary infection. So she prescribed Expigen (I' m breastfeeding) and Virisol nose spray. She said that if however I do not feel better 3 days in, to get the antibiotic she prescribed (Sandoz Cefuroxime). I have been on it for a day now (took one yesterday morning and one last night) However on waking up this morning, I felt like I had been hit by a bus. So lethargic, slightly achy, head so stuffy. Why am I feeling worse? What could be the reason? I honestly thought after starting the antibiotic course I would feel a whole lot better.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Nicole
You are probably too hasty - antibiotics usually need time to work - at least 48 to 72 hours - so stay in bed, and take your medication, unless you have very high fever, can't keep food or water in or down, or become very short of breath or develop neck stiffness and severe headache or a red rash. Then you need to see your doctor immediately.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.